Isomorphisms of H * -triple systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 507-514.
@article{ASNSP_1992_4_19_4_507_0,
     author = {Castell\'on Serrano, A. and Cuenca Mira, J. A.},
     title = {Isomorphisms of $H^\ast $-triple systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {507--514},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1992},
     mrnumber = {1205882},
     zbl = {0805.46055},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_4_507_0/}
}
TY  - JOUR
AU  - Castellón Serrano, A.
AU  - Cuenca Mira, J. A.
TI  - Isomorphisms of $H^\ast $-triple systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1992
SP  - 507
EP  - 514
VL  - 19
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1992_4_19_4_507_0/
LA  - en
ID  - ASNSP_1992_4_19_4_507_0
ER  - 
%0 Journal Article
%A Castellón Serrano, A.
%A Cuenca Mira, J. A.
%T Isomorphisms of $H^\ast $-triple systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1992
%P 507-514
%V 19
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1992_4_19_4_507_0/
%G en
%F ASNSP_1992_4_19_4_507_0
Castellón Serrano, A.; Cuenca Mira, J. A. Isomorphisms of $H^\ast $-triple systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 507-514. http://www.numdam.org/item/ASNSP_1992_4_19_4_507_0/

[1] M. Cabrera, H*-álgebras no asociativas reales. H*-álgebras de Malcev complejas y reales, Tesis doctoral, Universidad de Granada, 1987. | MR

[2] M. Cabrera - J. Martínez - A. Rodríguez, Nonassociative real H*-algebras, Publ. Mat. 32, 1988, 267-274. | MR | Zbl

[3] A. Castellón, Sobre H*-sistemas triples, Tesis doctoral, Universidad de Málaga, 1989.

[4] A. Castellón - J.A. Cuenca, Associative H*-triple systems. In Nonassociative Algebraic Models, Nova Science Publisher (eds. S. González and H.C. Uyung), New York, 1992, 45-67. | MR | Zbl

[5] A. Castellón - J.A. Cuenca, Compatibility in Jordan H*-triple systems, Boll. Un. Mat. Ital. (7) 4-B, 1990, 433-447. | MR | Zbl

[6] A. Castellón - J.A. Cuenca, El centroide de un H*-sistema triple, Primeras Jornadas Hispano-marroquíes de Matemática, Tetuán, 1989.

[7] J.A. Cuenca, Sobre H*-álgebras no asociativas, Teoría de estructura de las H*-álgebras de Jordan no conmutativas semisimples, Universidad de Málaga, Málaga 1984. | MR

[8] J.A. Cuenca - A. Rodríguez, Isomorphisms of H*-algebras, Math. Proc. Cambridge Philos. Soc. 97, 1985, 93-99. | MR | Zbl

[9] J.A. Cuenca - A. Rodríguez, Structure theory for noncommutative Jordan H*algebras, J. Algebra 106, 1987, 1-14. | MR | Zbl

[10] J. Dixmier, Les algèbras d'operateurs dans l'espace hilbertien, Gauthier-Villars, 1969. | MR

[11] W. Rudin, Functional Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1971.